Keyword : legendre sequences


On the Linear Complexity of Legendre Sequences Over Fq
Qiuyan WANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/07/01
Vol. E97-A  No. 7 ; pp. 1627-1630
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
legendre sequenceslinear complexityminimal polynomial
 Summary | Full Text:PDF

New Quaternary Sequences with Ideal Autocorrelation Constructed from Legendre Sequences
Young-Sik KIM Ji-Woong JANG Sang-Hyo KIM Jong-Seon NO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/09/01
Vol. E96-A  No. 9 ; pp. 1872-1882
Type of Manuscript:  PAPER
Category: Spread Spectrum Technologies and Applications
Keyword: 
autocorrelationideal autocorrelationlegendre sequencesquaternary sequencessequences
 Summary | Full Text:PDF